Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    897

Inflammation Down, Red Marks Up

emanresu

433 views

After terrible side effects with bactrim, I am on the 5th day of a medrol dose pack. My cysts have flattened but my cheeks are covered in red marks that will undoubtably become bumps again once I finish the medrol. The right side of my face looks like a pizza. The left side has a few marks but nothing much. Weird, right? I don't get it...

So now I am in the first week of only using topicals. Tretinoin at night and clindamyacin during the day. I'll update my progress or lack there of.

For now I will enjoy the lack of bumps on my face from the medrol. I wish I could be clear for Christmas :(



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×